# SDR DHL2008F00027

- Difficulty date: June 12, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620 S28l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXFOLIATED CORROSION ON STRINGER 28L CHANNEL BETWEEN BS 620 AND BS 640.  REPAIRED STRINGER BS 620-640 STRINGER 28L IAW B727 SRM 53-10-3 FIG 1 DETAIL 1. (A)
